# SDR SWAA2025022887154

- Difficulty date: January 18, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tail Cone
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-WING FLAP FAIRING #6 AT TAILCONE IS CRACKED AND HAS A HOLE DOT# J148 <[01].  REPAIRED RH WING TAILCONE ON FLAP FAIRING #6 IAW 737-800 SRM 51-70-04-2R-1 REPAIR 1 AND APPLIED TOUCH UP PAINT IAW 737-800 AMM 51-21-99-300-802; [02] REPAIRED RH WING TAILCONE ON FLAP FAIRING #6 IAW 737-800 SRM 51-70-04-2R-1 REPAIR 1 AND APPLIED TOUCH UP PAINT IAW 737-800 AMM 51-21-99-300-802.
